# SDR TWAA9804012

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURNG C-CHECK, FOUND CRACK IN FUSELAGE SKIN 1.125 INCH LONG GOING FORWARD FROM BOTTOM HINGE POCKET FOR FWD MAIN ENTRY DOOR.  CONFIRMED WITH HIGH FREQ EDDY CURRENT.  REPAIRED PER SRM 53-10-219 FIG 202, TWA STD PRACTICES, AND SERVICE BULLETIN 727-53-1098, ADDED STAINLESS DOUBLER.  (M)
